Alert archive / Kansas / Heat Advisories in 2017
Heat Advisory 3, NWS Dodge City, KS
NWS Dodge City, KS issued this heat advisory at Jul 20, 2017, 2:15 PM CDT for 9 counties in Kansas. It took effect at Jul 22, 2017, 1:00 AM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Jul 20, 2017, 2:15 PM CDT (19:15 UTC)
- In effect from
- Jul 22, 2017, 1:00 AM CDT
- Expired
- Jul 22, 2017, 8:00 PM CDT
- In force
- 19 hr
- Issued by
- NWS Dodge City, KS
Counties Clark County, KS, Comanche County, KS, Edwards County, KS, Ford County, KS, Gray County, KS, Hodgeman County, KS, Kiowa County, KS, Meade County, KS, Ness County, KS
The radar
The Dodge City radar (KDDC), 17 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.3 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 447 J/kg
- Mixed-layer CIN
- -300 J/kg
- Mixed-layer LCL
- 1898 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
517 WWUS73 KDDC 201915 NPWDDC URGENT - WEATHER MESSAGE National Weather Service Dodge City KS 215 PM CDT Thu Jul 20 2017 KSZ045-064-077>080-087>089-211315- /O.NEW.KDDC.HT.Y.0003.170722T0600Z-170723T0100Z/ Ness-Hodgeman-Gray-Ford-Edwards-Kiowa-Meade-Clark-Comanche- Including the cities of Ness City, Jetmore, Hanston, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, and Protection 215 PM CDT Thu Jul 20 2017 ...HEAT ADVISORY IN EFFECT FROM 1 AM TO 8 PM CDT SATURDAY... The National Weather Service in Dodge City has issued a Heat Advisory, which is in effect from 1 AM to 8 PM CDT Saturday. * HEAT INDICES...103 to 106 during the afternoon. * IMPACTS...Heat related illnesses can occur if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check up on relatives and neighbors. Take extra precautions...if you work or spend time outside. When possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work...the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency...call 9 1 1. && $$ KSZ030-211315- /O.EXT.KDDC.HT.Y.0002.000000T0000Z-170722T0600Z/ Trego- Including the city of Wakeeney 215 PM CDT Thu Jul 20 2017 ...HEAT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT SATURDAY... * HEAT INDICES...near 105 degrees can be expected this afternoon and again Friday afternoon. * IMPACTS...Heat related illnesses can occur if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check up on relatives and neighbors. Take extra precautions...if you work or spend time outside. When possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work...the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency...call 9 1 1. && $$ KSZ031-046-065-066-081-090-211315- /O.EXT.KDDC.HT.Y.0002.000000T0000Z-170723T0100Z/ Ellis-Rush-Pawnee-Stafford-Pratt-Barber- Including the cities of Pheifer, Hays, La Crosse, Larned, St. John, Stafford, Macksville, Pratt, Medicine Lodge, and Kiowa 215 PM CDT Thu Jul 20 2017 ...HEAT ADVISORY NOW IN EFFECT UNTIL 8 PM CDT SATURDAY... * HEAT INDICES...near 105 degrees can be expected this afternoon and again Friday afternoon. * IMPACTS...Heat related illnesses can occur if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check up on relatives and neighbors. Take extra precautions...if you work or spend time outside. When possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work...the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency...call 9 1 1. && $$
4 follow-up statements
737 WWUS73 KDDC 210834 NPWDDC URGENT - WEATHER MESSAGE National Weather Service Dodge City KS 334 AM CDT Fri Jul 21 2017 KSZ030-212300- /O.CON.KDDC.HT.Y.0002.000000T0000Z-170722T0600Z/ Trego- Including the city of Wakeeney 334 AM CDT Fri Jul 21 2017 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... * HEAT INDICES...near 105 degrees can be expected this afternoon. * IMPACTS...Heat related illnesses can occur if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check up on relatives and neighbors. Take extra precautions...if you work or spend time outside. When possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work...the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency...call 9 1 1. && $$ KSZ031-046-065-066-081-090-212300- /O.CON.KDDC.HT.Y.0002.000000T0000Z-170723T0100Z/ Ellis-Rush-Pawnee-Stafford-Pratt-Barber- Including the cities of Pheifer, Hays, La Crosse, Larned, St. John, Stafford, Macksville, Pratt, Medicine Lodge, and Kiowa 334 AM CDT Fri Jul 21 2017 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT SATURDAY... * HEAT INDICES...near 105 degrees can be expected this afternoon and again Saturday afternoon. * IMPACTS...Heat related illnesses can occur if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check up on relatives and neighbors. Take extra precautions...if you work or spend time outside. When possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work...the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency...call 9 1 1. && $$ KSZ045-064-077>080-087>089-212300- /O.CON.KDDC.HT.Y.0003.170722T0600Z-170723T0100Z/ Ness-Hodgeman-Gray-Ford-Edwards-Kiowa-Meade-Clark-Comanche- Including the cities of Ness City, Jetmore, Hanston, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, and Protection 334 AM CDT Fri Jul 21 2017 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 PM CDT SATURDAY... * HEAT INDICES...103 to 106 during the afternoon hours on Saturday. * IMPACTS...Heat related illnesses can occur if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check up on relatives and neighbors. Take extra precautions...if you work or spend time outside. When possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work...the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency...call 9 1 1. && $$
275 WWUS73 KDDC 211924 NPWDDC URGENT - WEATHER MESSAGE National Weather Service Dodge City KS 224 PM CDT Fri Jul 21 2017 KSZ030-220600- /O.CON.KDDC.HT.Y.0002.000000T0000Z-170722T0600Z/ Trego- Including the city of Wakeeney 224 PM CDT Fri Jul 21 2017 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... * HEAT INDICES...near 105 degrees can be expected this afternoon. * IMPACTS...Heat related illnesses can occur if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check up on relatives and neighbors. Take extra precautions...if you work or spend time outside. When possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work...the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency...call 9 1 1. && $$ KSZ031-046-065-066-081-090-221930- /O.CON.KDDC.HT.Y.0002.000000T0000Z-170723T0100Z/ Ellis-Rush-Pawnee-Stafford-Pratt-Barber- Including the cities of Pheifer, Hays, La Crosse, Larned, St. John, Stafford, Macksville, Pratt, Medicine Lodge, and Kiowa 224 PM CDT Fri Jul 21 2017 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT SATURDAY... * HEAT INDICES...near 105 degrees can be expected this afternoon and again Saturday afternoon. * IMPACTS...Heat related illnesses can occur if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check up on relatives and neighbors. Take extra precautions...if you work or spend time outside. When possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work...the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency...call 9 1 1. && $$ KSZ045-064-077>080-087>089-221930- /O.CON.KDDC.HT.Y.0003.170722T0600Z-170723T0100Z/ Ness-Hodgeman-Gray-Ford-Edwards-Kiowa-Meade-Clark-Comanche- Including the cities of Ness City, Jetmore, Hanston, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, and Protection 224 PM CDT Fri Jul 21 2017 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 PM CDT SATURDAY... * HEAT INDICES...103 to 106 during the afternoon hours on Saturday. * IMPACTS...Heat related illnesses can occur if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check up on relatives and neighbors. Take extra precautions...if you work or spend time outside. When possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work...the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency...call 9 1 1. && $$
484 WWUS73 KDDC 220938 NPWDDC URGENT - WEATHER MESSAGE National Weather Service Dodge City KS 438 AM CDT Sat Jul 22 2017 KSZ045-064-077>080-087>089-230100- /O.CON.KDDC.HT.Y.0003.000000T0000Z-170723T0100Z/ Ness-Hodgeman-Gray-Ford-Edwards-Kiowa-Meade-Clark-Comanche- Including the cities of Ness City, Jetmore, Hanston, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, and Protection 438 AM CDT Sat Jul 22 2017 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * HEAT INDICES...103 to 106 during the afternoon hours on Saturday. * IMPACTS...Heat related illnesses can occur if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check up on relatives and neighbors. Take extra precautions...if you work or spend time outside. When possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work...the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency...call 9 1 1. && $$ KSZ031-046-065-066-081-090-230100- /O.CON.KDDC.HT.Y.0002.000000T0000Z-170723T0100Z/ Ellis-Rush-Pawnee-Stafford-Pratt-Barber- Including the cities of Pheifer, Hays, La Crosse, Larned, St. John, Stafford, Macksville, Pratt, Medicine Lodge, and Kiowa 438 AM CDT Sat Jul 22 2017 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * HEAT INDICES...near 105 degrees can be expected this afternoon and again Saturday afternoon. * IMPACTS...Heat related illnesses can occur if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check up on relatives and neighbors. Take extra precautions...if you work or spend time outside. When possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work...the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency...call 9 1 1. && $$
372 WWUS73 KDDC 230108 NPWDDC URGENT - WEATHER MESSAGE National Weather Service Dodge City KS 808 PM CDT Sat Jul 22 2017 KSZ031-046-065-066-081-090-230215- /O.EXP.KDDC.HT.Y.0002.000000T0000Z-170723T0100Z/ Ellis-Rush-Pawnee-Stafford-Pratt-Barber- Including the cities of Pheifer, Hays, La Crosse, Larned, St. John, Stafford, Macksville, Pratt, Medicine Lodge, and Kiowa 808 PM CDT Sat Jul 22 2017 ...HEAT ADVISORY HAS EXPIRED... $$ KSZ045-064-077>080-087>089-230215- /O.EXP.KDDC.HT.Y.0003.000000T0000Z-170723T0100Z/ Ness-Hodgeman-Gray-Ford-Edwards-Kiowa-Meade-Clark-Comanche- Including the cities of Ness City, Jetmore, Hanston, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, and Protection 808 PM CDT Sat Jul 22 2017 ...HEAT ADVISORY HAS EXPIRED... $$ sugden
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this heat advisory went out at Jul 20, 6:20 AM CDT, 7 hours 55 minutes earlier.
Area forecast discussion, Jul 20, 6:20 AM CDT, 7 hours 55 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 620 AM CDT Thu Jul 20 2017 ...Updated for aviation discussion... .SHORT TERM...(Today and tonight) Issued at 319 AM CDT Thu Jul 20 2017 Hot and dry conditions once again can be expected today as an upper high slowly slides east across the Central Plains over the next 24 hours. Based on the high temperatures on Wednesday and the 24 hour 850mb temperature change from 00z Thursday to 00z Friday it appears that the previous forecast still looks on track with highs climbing into the 100 to 104 degree range this afternoon. Afternoon dew points are expected to be a couple of degrees lower than Wednesday based on the latest NAM, GFS, ARW, and NMM so Heat index readings late today will be similar to yesterday and will range mainly between 100 to around 104. The warmer heat index readings will be east of Highway 283. Precipitation chances for western Kansas remains low today and tonight given that the track of the upper level disturbances that will be rotating around the Central Plains upper high today and tonight will track west and north of western Kansas. .LONG TERM...(Friday through Wednesday) Issued at 319 AM CDT Thu Jul 20 2017 For Friday through the weekend period...upper level disturbances will continue to rotate around the upper high as it weaken and slowly shifts east into the mid to lower Mississippi Valley. Friday still appears hot and dry but one upper level disturbance Friday night crossing the Plains will bring a surface boundary into southwest Kansas as a surface cold front drops south across Nebraska into portions of northern Kansas. This cold front will continue to track south across southwest Kansas Saturday and given the location of this boundary over the weekend combined with moisture and late day instability across the Western High Plains there will be a chance for thunderstorms across western and north central Kansas Saturday night and Sunday. Early next week an upper level ridge will move east out of the Rockies and into the Western High Plains as a surface cold front drops south into Oklahoma. Another upper disturbance embedded in the developing westerly flow is currently expected to cross the Western High Plains late Monday. This will result in another chance for convection as this upper wave cross western Kansas early next week, especially Monday night into early Tuesday. Based on preciptable water values forecast by the GFS over the weekend the potential exists for periods of heavy rain. Gusty winds and possibly some small hail will also be possible. With the improving chances for convection late this weekend into early next week the temperatures are expected to be not as warm as the past several days due to the possible precipitation/cloud cover along the the the cooler air returning behind a cold frontal passage. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 618 AM CDT Thu Jul 20 2017 A surface trough will remain across the high plains resulting in 10 to 15 kt south winds, with the strongest winds during daytime heating in the afternoon. VFR conditions will persist. && .PRELIMINARY POINT TEMPS/POPS... DDC 102 75 102 73 / 0 0 0 0 GCK 100 72 101 71 / 0 0 0 0 EHA 99 71 98 69 / 0 0 0 0 LBL 102 72 101 71 / 0 0 0 0 HYS 103 75 104 73 / 0 0 0 0 P28 103 76 103 76 / 0 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM CDT Friday for KSZ030-031-046-065-066- 081-090. && SHORT TERM...Burgert LONG TERM...Burgert AVIATION...Finch
Hazardous weather outlook, Jul 20, 4:15 AM CDT, 10 hours before
Hazardous Weather Outlook National Weather Service Dodge City KS 415 AM CDT Thu Jul 20 2017 KSZ030-031-043>046-061>066-074>081-084>090-211000- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 415 AM CDT Thu Jul 20 2017 /315 AM MDT Thu Jul 20 2017/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Highs today will range from 99 to near 104 degrees. The heat index is expected to be near 105 today along the I-70 corridor and east of highway 183 where a heat advisory is in effect. Day 1 Hazards ------------- * Excessive heat: Elevated risk .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Days 2-7 Discussion ------------------- The heat wave will continue through Saturday with daily high temperatures in the 99 to 104 degree range. Friday afternoon the heat index is expected to be near 105 again along the I-70 corridor and east of highway 183 where a heat advisory will still be in effect. There will be a chance for thunderstorms from Saturday night through early next week. Over the weekend some of the storms may be capable of producing periods of heavy rain, gusty winds and possibly hail. Days 2-7 Hazards ---------------- * Friday - Excessive heat: Elevated risk * Saturday - Lightning: Limited risk - Severe thunderstorm: Limited risk - Excessive heat: Elevated risk * Sunday - Lightning: Limited risk - Excessive heat: Elevated risk * Monday - Lightning: Limited risk * Tuesday - Lightning: Limited risk * Wednesday - Lightning: Limited risk - Excessive heat: Limited risk .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && For more details visit our webpage http://weather.gov/ddc/ehwo
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.